# SDR ASAA2016120219327

- Difficulty date: December 2, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 35,071 hours, 10,262 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 6840023E18
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MESSAGE 73-31371 FOR UPPER EGT SECTORS READING HIGH ILLUMINATED.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 ENGINE FUEL NOZZLES, IAW TC 73CMPT-07267-2 AND EA 800-36EA-18334.
